Hello I am worried about whats going on with my digestive system , mainly diarrhea and cramping with lower abdomen discomfort especially after eating , I really need to go quickly .
I have been to my GP who actually put me on a laxative called movicol because she thinks there has been a comaction further back due to long bouts of constipation due to co-codamol 30/500 miss use ( on these things for about 4 years around 10 -12 per day .
Has anyone experienced this tummy upset with stopping opiate pain killers , have I damaged the bowel I wonder , then I start to worry that its something nasty down there . There is no blood but some sharp shooting pain in the rectum and lots of wind
, this has been going on for 4 weeks since i went cold turkey on the pain killers . Is it just a coincidence or am I being all worried for nothing , I have to add I am having a stressful time job wise just now also .
Thanks for reading .